| Model Number |
CCA0T4 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during surgery, they noticed that the haptic was in reverse.Additional information has been requested and received stating that the haptic was reversed when loaded into cartridge.It was noted during loading and there was no patient contact.Procedure was completed on the same day.